# SDR ASAA1058431

- Difficulty date: October 25, 2010
- Submitted: October 27, 2010
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 10,419 hours, 3,254 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 6225135202
- Part serial: 4228
- Condition: Failed
- Location: Weather Radar
- Part time: 43,264 hours, 21,101 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WX FAIL ANTENNA. ON ND DURING DESCENT.  WX RADAR FAILS OPS TEST.  NO SWEEP AND 'ANT' FAULT DISPLAYED.  REPLACED WEATHER RADAR ANTENNA DRIVE UNIT REF M/M 34 43 11.  WXR SYSTEM OPS NORMAL REF M/M 34 43 00.  GROUND VERIFICATION SUCCESSFUL.
